# SDR CA980318006

- Difficulty date: March 16, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 8,793 hours
- Engine: Garrtt TPE33111U
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 8975428
- Condition: Leaking
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NO BETA INDICATION WHEN ON LANDING ROLL AND TAXI. BETA SWITCH AND PLUMBING CHECKED. OIL LEAK WAS EVIDENT ON ENGINE COWL FLAP. SOURCE OF OIL LEAK DETERMINED TO BE FROM BETA SWITCH VENT HOLES. 0.5 LITERS OF OIL WAS LOST IN THIS MISHAP.
